# SDR 20030803

- Difficulty date: March 2, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 18,649 hours, 22,865 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE LT AUTO FEATHER AFX ANNUNCIATOR STARTED FLICKERING THEN EXTINGUISHED COMPLETELY AND THEN EVEN PRESS TO TEST WOULD NOT FUNCTION.  PERFORMED AIR RETURN WITHOUT FURTHER INCIDENT.  MAINTENANCE COULD NOT DUPLICATE AND SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
